Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online
Ask a Urologist   »  

What medicine should I take for a white discharge in urine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Question
SIR MY NAME IS XXXXXXX
SEX-MALE
AGE-22
WEIGHT-75 KG
HEIGHT-5'7
LAST TWO MONTH , WHITE LIQUID ( THICK & STICKY) DISCHARGE THROUGH URINE . DUE TO THIS I FEEL RESTLESS AND LAZY , I ALWAYS THINK FOR SLEEP .
PLS SUGGEST ME MEDICINE WHICH AVAILABLE IN DELHI AND NOT MUCH COSTLY SO I RECOVER AS EARLY AS POSSIBLE .
I AM WAITING FOR UR REPLY.


THANKS XXXXXXX
Posted Wed, 25 Apr 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. Mitaly 30 minutes later
Hi XXXXXXX

Thanks for posting your query

White discharge if associated with any pain while urinating,burning sensation,itching,fever etc can be indicative of infections as urethritis,prostatitis,Chlamydial or gonorrheal infection.If you do not have any other symptoms then it is possible that your semen is passing along with the urine.It happens when the semen is not released by masturbation or sexual act and it is the body's own mechanism to release the fluid.Relax yourself and masturbate when required.

If you notice any other symptoms as burning in urine,pain/fever then consider visiting a Physician for examination of the prostate and also you might require investigations as Urine examination to rule out the exact cause.

Hope I have answered your query.I will be available for follow up query.
Above answer was peer-reviewed by
 
Follow-up: What medicine should I take for a white discharge in urine? 33 minutes later
i have no other sysptoms as burning, pain etc . but almost daily during dischage of urine first time , white liquid is discharge. due to this i feel restless whole day.
i search this problem in google and found this problem is called STD (i think so).
and also suggested some medicine but i think before any medicine your advice is must needful.
please suggest me some medicine because i am a sudent and i can't
waste my day to feel restless or thinking always for sleeping.

hope u consider the same.
 
 
Answered by Dr. Mitaly 18 minutes later
Hi XXXXXXX

Sexually Transmitted Diseases(STD) present with many different symptoms as burning,fever,pain,any ulcer,lump or blister in the genitals,discharge which may be foul smelling,itchy skin and is transmitted due to unprotected intercourse with any unknown partner.You seem to be very apprehensive and stressed out.
I have already explained that since you are not having any other symptoms it seems like the semen is being released along with urine which is a normal phenemonon.Restlessness and feeling sleepy can be due to anxiety,not having proper sleep,inadequate diet,lack of exercise etc.

Take Tablet A to Z for 3 months once a day.
Have healthy nutritious diet with lots of fresh fruits and veggies.

If you develop any other symptoms or suspect to be having infection kindly visit a Physician for examination to rule out the exact cause.

Wishing you Good Health
Above answer was peer-reviewed by
 
Follow-up: What medicine should I take for a white discharge in urine? 1 hour later
tablet AtoZ is for which diseases. is it available in all leading medical store?
Follow-up: What medicine should I take for a white discharge in urine? 16 minutes later
If it is normal phenemonon , why the discharge is on regular basis ?
and what is tablet A to Z.

If in some days i using self sexual actvity (masturbate) , white liquid discharge so quickly.
pls suggest me some medicine regarding same also.

I feel shy while talking the same to doctor face to face , thats why i feel free to write u and hope suggest me better treatment.

thanks
 
 
Answered by Dr. Mitaly 11 minutes later
Hi XXXXXXX

Tablet A to Z is a multivitamin tablet for generalized fatigue and weakness and will be available easily.If it is not available you could chose any multivitamin tablet of an alternate brand available.

Since the semen is not ejaculated from the body, to get relieved of that body releases it by itself through urine.

Masturbation is done to relieve your sexual excitement and the ejaculation time varies with every individual.It does not increase with any medication rather self control and will power will help in it.

Take Care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor